Family, Internal Medicine, General Medical Questions/tongue and throat


For the past few days i have had a burning sensation on my tongue and throat when i eat and drink certain things..My tongue and throat is red as well but doesn;t hurt like a sore throat or anything..Only thing knew I have been taking our these male enhancement pills called Longinexx. Any idea of what is going on??..

sometimes the tongue gets irritated from something too hot or too salty and gets sensitive for a few days.  I don't know when you started longinexx, but allergies are a possibility.... if the time frame is similar, it could be an allergic response to the meds......  It should improve in a few days if it is just irritated.

Family, Internal Medicine, General Medical Questions

All Answers

Answers by Expert:

Ask Experts


Robert Borucki


I am an expert in Family Medicine and Emergency Medicine.


I am trained and boarded in Family Medicine and have also worked extensively in emergency medicine for over 10 years.

BA in Natural Sciences; MD in 1986\borucki

©2016 All rights reserved.